8 paper(s) uploaded by JIAN_LU.

Index Title Upload Time Modified Time
1

Rotationally symmetric solutions to the Lp-Minkowski problem

Jian Lu Xu-Jia Wang

TBD mathscidoc:1910.43001

Journal of Differential Equations, 254, (3), 983-1005, 2013.2
[ Download ] [ 2019-10-07 20:30:01 uploaded by JIAN_LU ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-07 20:30:01 -
2

Nonuniqueness of solutions to the Lp-Minkowski problem

Huaiyu Jian Jian Lu Xu-Jia Wang

TBD mathscidoc:1910.43002

Advances in Mathematics, 281, 845-856, 2015.8
[ Download ] [ 2019-10-07 23:12:13 uploaded by JIAN_LU ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-07 23:12:13 -
3

A priori estimates and existence of solutions to the prescribed centroaffine curvature problem

Huaiyu Jian Jian Lu Xu-Jia Wang

TBD mathscidoc:1910.43004

Journal of Functional Analysis, 274, (3), 826-862, 2018.2
[ Download ] [ 2019-10-07 23:13:12 uploaded by JIAN_LU ] [ 4 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-07 23:13:12 -
4

A generalized rotationally symmetric case of the centroaffine Minkowski problem

Jian Lu

TBD mathscidoc:1910.43006

Journal of Differential Equations, 264, (9), 5838-5869, 2018.5
[ Download ] [ 2019-10-07 23:13:48 uploaded by JIAN_LU ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-07 23:13:48 -
5

Nonexistence of maximizers for the functional of the centroaffine Minkowski problem

Jian Lu

TBD mathscidoc:1910.43007

Science China Mathematics, 61, (3), 511-516, 2018.3
[ Download ] [ 2019-10-07 23:14:03 uploaded by JIAN_LU ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-07 23:14:03 -
6

Existence of solutions to the Orlicz鈥揗inkowski problem

Huaiyu Jian Jian Lu

TBD mathscidoc:1910.43008

Advances in Mathematics, 344, 262-288, 2019.2
[ Download ] [ 2019-10-07 23:14:19 uploaded by JIAN_LU ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-07 23:14:19 -
7

A remark on rotationally symmetric solutions to the centroaffine Minkowski problem

Jian Lu

TBD mathscidoc:1910.43009

Journal of Differential Equations, 266, (7), 4394-4431, 2019.3
[ Download ] [ 2019-10-07 23:14:35 uploaded by JIAN_LU ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-07 23:14:35 -
8

Existence of Self-similar Solutions to the Anisotropic Affine Curve-shortening Flow

Jian Lu

TBD mathscidoc:1910.43010

International Mathematics Research Notices, 2018.11
[ Download ] [ 2019-10-07 23:14:50 uploaded by JIAN_LU ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-07 23:14:50 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved